# SDR C2XA00IA062

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14522459001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - REFERENCE CONTINENTAL EXPRESS SDR CONTROL NUMBER C2XA98IA472, DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM SUPPORT RAMP WAS FOUND TO BE CORRODED FROM FRAME 13 TO FRAME 18 AND WAS REMOVED AND REPLACED.  (M)
